# SDR CALA2025052204905

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 47,799 hours, 5,931 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 7010302H03S02
- Part serial: 00191
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIP VENT FAN FWD FWD EE COOLING VENT FAN FAILURE. OR FWD EE COOLING VENT FAN FAILURE.  REMOVED AND REPLACED FORWARD ELECTRONIC EQUIPMENT COOLING EXHAUST FAN REF AMM DMC-B787-A-21-27-25-00A-720A-A, OPS CHECK GOOD.
